MathSciNet Relay Station
MathSciNet bibliographic data
MR1285094 58D15
Hajłasz, Piotr Approximation of Sobolev mappings. Nonlinear Anal. 22 (1994), no. 12, 1579–1591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement